# SDR SIMA952591

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- System (JASC): 2710 · Aileron Control System
- Part: Idler Arm
- Part number: S2711201200300
- Condition: Loose
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING COMPLIANCE OF EO E9-2700-001 (REPETITIVE INSPECTION AILERON CONTROL SYSTEM) AD 93-22-10, MAINTENANCE FOUND THE NR 2 IDLER ARM IN THE LEFT WING WITH A LOOSE BEARING.  IDLER ARM WAS REMOVED AND REPAIRED IAW SRM 51-25-20.  IDLER ARM WAS REINSTALLED AND OPS CHECK SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
